# SDR UPS801947

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652287
- Condition: Delaminated
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED LEFT WING NR 1 FLAP VANE DELAMINATED AT BOTH SURFACES.  INSTALLED REPAIR IAW MM 27-51-14.
